# SDR AALA20111228TUL01

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 67,683 hours, 35,673 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERSINK FASTENER HOLE ON VERTICAL STABILIZER, STATION ZFS=52 LEFT LOWER DOUBLER AREA HAS DIVOT ON OUTER CIRCUMFERENCE OF COUNTERSINK.  INSTALLED DOUBLER REPAIR PER SRM 55-03-00 FIGURE 31.
